MathSciNet Relay Station
MathSciNet bibliographic data
MR354068 92A15
Gurtin, Morton E.; MacCamy, Richard C. Non-linear age-dependent population dynamics. Arch. Rational Mech. Anal. 54 (1974), 281–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement